# SDR CALA9700365

- Difficulty date: March 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N72821
- Make and model: Doug DC-9-82
- Aircraft serial: 49481
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 427-507
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FINGER DOUBLERS WERE INSTALLED TO FUSELAGE SKIN AT STA 427 TO 507, LONGERON 20L IAW SRM 53-04, FIGURE 12B.  THE SKIN DAMAGE HAD BEEN REPAIRED PREVIOUSLY AND DEFERRED PER DIP NR D16874.
